JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NOTE ON NORMAL EMBEDDING
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NOTE ON NORMAL EMBEDDING
Yi, Seung-Hun;
  PDF(new window)
 Abstract
It was shown by L. Polterovich ([3]) that if L is a totally real submanifold of a symplectic manifold and L is parallelizable then L is normal. So we try to find an answer to the question of whether there is a compatible almost complex structure J on the symplectic vector bundle $TM_{L}$ such that $TL{\cap}JTL
 Keywords
normal embedding;totally real embedding;submanifold;
 Language
English
 Cited by
 References
1.
D. McDuff and D. Salamon, Introduction to symplectic topology, Oxford University Press, 1995.

2.
J. Milnor and J. D. Stasheff, Characteristic Classes, Annals of Mathematics Studies,No. 76, Princeton University Press, 1974.

3.
L. Polterovich, An obstacle to non-Lagrangian intersections, The Floer memorial volume, Progr. Math., 133, Birkhiiser Basel, 1995, pp. 575-586.

4.
J.-C. Sikorav, Quelques proprietes des plongements Lagrangiens, Mem. Soc. Math.Fr., Nouv. Ser. 46 (1991),151-167.